# SDR AALA202003069016

- Difficulty date: March 4, 2020
- Submitted: March 6, 2020
- Operation: Air carrier
- Aircraft: N904NN
- Make and model: Boeing 737823
- Aircraft serial: 33317
- Aircraft time: 23,403 hours, 9,717 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Bolt
- Condition: Damaged
- Location: Sliding Window
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FIRST OFFICERS SLIDING WINDOW DIFFICULT/UNABLE TO LOCK CLOSED. FOUND SLIDDING WINDOW FORWARD TRACK BEARING BOLT LOOSE AND DAMAGED. REPLACED BOLT AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 56-12-11.
